# SDR RAIA00402018

- Difficulty date: February 15, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft time: 8,549 hours, 6,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8065701
- Part serial: A11132
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIC - NLG WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED WOW PROX SWITCH.
